Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 144–144 | Cite as

Docetaxel

Pseudomonas aeruginosa necrotising fasciitis: case report
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 68-year-old man developed Pseudomonas aeruginosa necrotising fasciitis during treatment with docetaxel for advanced lung cancer.

The man with diabetes and advanced lung cancer, had previously received several unspecified corticosteroids and chemotherapy. At the time of presentation, he had been receiving treatment with docetaxel [dosage and route not stated]. Twelve days after the docetaxel administration in the last cycle (current presentation), he was hospitalised with altered consciousness and acute febrile illness. He also showed fever with minimal pain, and an erythematous lesion on the left thigh persistent from two days. He developed dyspnoea at rest and became drowsy. A physical examination revealed blood pressure of 90/60mm Hg, temperature of 37.8°C, irregular...

Reference

  1. Siripongboonsitti T. Community-acquired monomicrobial Pseudomonas aeruginosa necrotizing fasciitis: A case report. Journal of the Medical Association of Thailand 101 (Suppl. 6): S193-S198, No. 6, 2018. Available from: URL: http://www.jmatonline.com/index.php/jmat/article/view/9498 - Thailand

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations